# SDR SA07031

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulted
- Location: Emergency Lights
- Part time: 15,343 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - RECEIVED MID-CABIN, RIGHT HAND EPSU FAULT DURING THE EMERGENCY LIGHTS OPERATIONAL TEST.  MAINTENANCE REPLACED THE MID-CABIN, RIGHT SIDE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.
